Determining representations from invariant dimensions

Larsen, Michael J. ; Pink, Richard

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Inventiones mathematicae
Page range: 377-398
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 0020-9910
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Larsen, Michael J. ; Pink, Richard (1990) Determining representations from invariant dimensions. Inventiones mathematicae Berlin ; Heidelberg 377-398 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item